Header

UZH-Logo

Maintenance Infos

A tail estimator for the index of the stable paretian distribution


Paolella, Marc; Mittnik, Stefan; Rachev, S (1998). A tail estimator for the index of the stable paretian distribution. Communications in Statistics. Theory and Methods, 27(5):1239-1262.

Statistics

Citations

8 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1998
Deposited On:30 Jul 2014 13:25
Last Modified:05 Apr 2016 18:00
Publisher:Taylor & Francis
ISSN:0361-0926
Publisher DOI:https://doi.org/10.1080/03610929808832156
Official URL:http://www.tandfonline.com/doi/abs/10.1080/03610929808832156#.U9ZJzbG4QrM
Other Identification Number:merlin-id:4499

Download

Full text not available from this repository.
View at publisher